# SDR ABXA20240813154

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,904 hours, 27,864 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: 6228974003
- Part serial: 1132K
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 25,563 hours, 252 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATC FAIL LIGHT ILLUMINATED DURING PUSH BACK AC RETURNED TO GATE AND MTX GROUNDED AC,  MTX TROUBLE SHOT THEY REMOVED AND REPLACED TRANSPONDER CONTROL PANEL IAW B767 AMM 34-53-02 OPS CHECK GOOD MTX RETURNED AC TO SERVICE .
